# SDR ASOA2013052403664

- Difficulty date: May 6, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,436 hours, 19,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CRACKED AT UPPER END.   REMOVED DAMAGED RT FLOOR SUPPORT AT RBL 27 IAW SRM 51-42-21 AND REPLACED WITH A NEW  IAW SRM 51-42-21.
